# SDR AALA201905129015

- Difficulty date: May 10, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 80,612 hours, 12,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS SEAT ROW 20 HJ SIDE MARKER EMERGENCY LIGHT 2 EA. INOP. REMOVED AND REPLACED BATTERY SUPPLY AT M1209 STA 871 RIGHT IAW MM 33-51-07 OPS CHECKED NORMAL.
